Baur, Erich

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Baur, Erich (2020). On a Class of Random Walks with Reinforced Memory Journal of Statistical Physics, 181(3), pp. 772-802. Springer https://doi.org/10.1007/s10955-020-02602-3

Baur, Erich; Miermont, Grégory; Ray, Gourab (2019). Classification of scaling limits of uniform quadrangulations with a boundary The Annals of Probability, 47(6), pp. 3397-3477. The Institute of Mathematical Statistics 10.1214/18-AOP1316

Baur, Erich; Richier, Loïc (2018). Uniform infinite half-planar quadrangulations with skewness Electronic Journal of Probability, 23(54), pp. 1-43. Project Euclid 10.1214/18-EJP169

Book Section

Baur, Erich; Bertoin, Jean (2021). On a Two-Parameter Yule-Simon Distribution In: A Lifetime of Excursions Through Random Walks and Lévy Processes. Progress in Probability: Vol. 1 (pp. 59-82). Cham, Switzerland: Springer https://doi.org/10.1007/978-3-030-83309-1

This list was generated on Wed May 18 03:52:23 2022 CEST.
Provide Feedback